General

BIRTH CONTROL PILLS AND ITS EFFECT

Share

 
Side effects of birth control pills
Birth control pills are considered 99.9 per cent effective, and a very popular birth control method used by women. Usually bought off the counter at drug stores. But you should be aware that birth control pills don’t protect you against sexually transmitted diseases. But what happens on prolong usage of birth control pills?
Here are the seven long term side effects of birth control pills every woman should be fully aware of.
1. Disrupts your menstrual cycle
Women who have been using this oral contraceptive method for years now complain of painful stomach cramps and irregular periods. Birth control pills can lead to a hormonal imbalance in your body. Most of these pills are estrogen induced. Owing to this the body becomes deficient in the female pregnancy hormone, progesterone. It might be very difficult for you to later return to your normal cycle.
2. Disrupts your ovulation
Some of these hormonal methods of birth control tamper with the ovaries’s natural release time of an egg. This is done by introducing certain hormones to the body that stop ovulation. Hence you do not get pregnant. And this is against the natural method and timing of menstrual cycle. The quality of the egg determines a pregnancy. Whether it is healthy to be fertilised by the sperm. But the birth control pill stops this maturation of egg. In the long run, the ovaries might not naturally release a healthy follicle during ovulation.
3. You suffer hormonal imbalance
Hormonal balance is a by-product of prolonged usage of birth control pills. By inducing synthetic forms of hormones progesterone and estrogen, the female reproductive and sex hormones, the birth control pill curbs the natural formation of the healthy hormones. These hormones are essential for the body to function properly. And sometimes there can be an overload of synthetic hormones in the body. This can cause a long term imbalance of natural hormones.

4. Your uterine lining is altered
A birth control pill can make the uterine lining hostile to the natural process of implantation where a fertilised egg plants itself. From there it grows into an embryo and further a foetus. The pill by introducing synthetic hormones controls the levels of progesterone and estrogen in the body. Gradually your body falls into a routine of not producing enough progesterone, an important hormone for fertility. This is important to create a conductive uterine lining needed for the natural process of implantation.
5. Your cervical mucus thickens
Long term use of birth control pill can permanently change the consistency of your cervical mucus. It actually ends up thickening it. Thick cervical mucus prevents the sperm from reaching the egg. And this can lead to long term infertility issues. A healthy cervical mucus facilitates the sperm to make the journey. This journey is made from the cervix to finally meeting the egg in the fallopian tube. This is important for fertilising the egg.
6. Acne and unwanted hair growth on the skin
Women using birth control pills for a long term have found the pH balance of their skin altered. They experience breakouts, thick acne growth and pigmentation of the skin. Hair growth on the cheeks, chin, chest, stomach and back are also common fallouts of prolonged use of birth control pills. The synthetic hormones introduced to the body can change your skin type. This in return gives you heavy acne and rampant breakouts.
7. Sudden weight gain
You might be wondering about the reason behind this sudden increase in weight, or even loss of appetite. The answer lies in your birth control pills. Aside from them giving you nausea. Experts believe that among long term side effects of birth control pills, tumours in the liver. Even liver cancer are quite plausible. Now if you have been experiencing a bloating or vomiting sensation, you must be careful. Or even when you experience yellowing of the skin, you must stop the pills right away. Sudden weight gain is a common side effect of prolonged use of birth control pills. It can alter your digestive system wholly.
Have you experienced any of these symptoms? Birth control pills should be taken judiciously. And you must consult your doctor from time to time.

 

7 Comments

  1. S

    Good update

  2. A

    Thank You So Much

  3. A

    Yeah nigguh

  4. D

    Nice one

  5. M

    Good

  6. a

    Gud post

  7. I

    Very educative. Thanks

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>